MAUDE Adverse Event Report: 4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; INTERVERTEBRAL FUSION DEVICE

4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; INTERVERTEBRAL FUSION DEVICE
Model Number ASCR-5023-T25-SP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned to the manufacturer.No radiographs were provided.The production records were reviewed for the product involved.No manufacturing deficiences were identified that could have contributed to this event.The exact cause of non-union could not be established.
 
Event or Problem Description
It was reported to 4web that a revision surgery was required due to non-union of (b)(4) anterior spine truss system - stand alone cages.The report was submitted about nine months post initial sugery.The initial surgery was performed on (b)(6) 2023.The (b)(4) screws used during surgery are being reported in this submission.Report two of three.

Brand Name
4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE
Common Device Name
INTERVERTEBRAL FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
MDR Report Key18522422
Report Number3009189869-2024-00002
Device Sequence Number19749070
Product Code OVE
UDI-Device Identifier00810074753401
UDI-Public(01)00810074753401(17)281201(10)R002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASCR-5023-T25-SP
Device Catalogue NumberASCR-5023-T25-SP
Device Lot NumberR002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale